Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Asymptotic Behavior for a Viscoelastic Wave Equation with a Time-varying Delay Term

Asymptotic Behavior for a Viscoelastic Wave Equation with a Time-varying Delay Term

Year:    2016

Author:    Shun Tang Wu

Journal of Partial Differential Equations, Vol. 29 (2016), Iss. 1 : pp. 22–35

Abstract

The following viscoelastic wave equation with a time-varying delay term in internal feedback |ut|ρuttΔuΔutt+t0g(ts)Δu(s)ds+μ1ut(x,t)+μ2ut(x,tτ(t))=0, is considered in a bounded domain. Under appropriate conditions on μ_1, μ_2 and on the kernel g, we establish the general decay result for the energy by suitable Lyapunov functionals.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jpde.v29.n1.3

Journal of Partial Differential Equations, Vol. 29 (2016), Iss. 1 : pp. 22–35

Published online:    2016-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    14

Keywords:    Global existence

Author Details

Shun Tang Wu Email

  1. Stabilization of a Semilinear Wave Equation with Delay

    Martinez, Victor Hugo Gonzalez | Marchiori, Talita Druziani | de Souza Franco, Alisson Younio

    Journal of Dynamics and Differential Equations, Vol. 36 (2024), Iss. 1 P.161

    https://doi.org/10.1007/s10884-021-10120-3 [Citations: 1]
  2. ASYMPTOTIC STABILITY FOR A VISCOELASTIC EQUATION WITH THE TIME-VARYING DELAY

    Liao, Menglan | Tan, Zhong

    Mathematical Modelling and Analysis, Vol. 28 (2023), Iss. 1 P.23

    https://doi.org/10.3846/mma.2023.16160 [Citations: 0]